# SDR HEEA0010827

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: 412074101101
- Condition: Malfunction
- Location: Eng Torque
- Part time: 1,328 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HIGH POWER SETTINGS, ENGINE HAD SLIGHT TORQUE OSCILLATION, FADEC DEGRADE LIGHT ILLUMINATED DURING ENGINE START ON S/N 1090-111 AND REMAINED ON.
